# SDR VNAA2012051800017

- Difficulty date: May 18, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 20,311 hours, 20,778 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 03323H9083
- Condition: Arced
- Location: Cockpit
- Part time: 16,617 hours, 17,066 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT WINDSHIELD HEAT CAS MESSAGE IN FLIGHT.  BASE OF WINDSHIELD COULD BE SEEN ARCING BEFORE FAILURE.  CREW LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED, REMOVED AND REPLACED RIGHT WINDSHIELD AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
